|Another WW I Pray...
May 14, 2003
Dr Bob, First lst me say I think you are a Saint sent from the heavens above. I had a shameful incident late last Dec. in which I gave oral to a man who claimed to be - for 5 mins. with no ejaculation but faint precum and recieved oral and mutual masturbation. The next day I remembered having a tooth pulled some weeks before the wound was not completely closed but not bleeding to the best of my recollection. That is when this 5 month nightmare began I have been frightened beyond words. About 2 weeks after the incident I had 3 separate incidents( day apart) of dizziness to the point of feeling as if I was going to pass out, strange tunnel like vision, shortness of breath, sweating, sudden onset of a headache and nausea. At first I thought that it had something to do with my BP or hypoglecemia so I began to monitor my BP and try to eat and sleep right. One day while in the OR I took my BP and found it to be very high 182/110 I really began to spazz and asked a Doc friend about it and he said it could be signs of some kind of infection ...result even more fear to the point of spazzing. About 2 weeks after that incident I began having a headache from hell that would subside somewhat after a hot shower , 3 separate bouts (a day apart) of diarrhea, feeling flushed and sweating during the day as well as mostly legs at night, but no notable temp.or sore throat or lymphadenopathy. There was flu going around at the time that consisted of a bad headache and diarrhea and hoped and even prayed maybe that is all it was. But the overwhelming fear was still there so I went to see a primary Doc and told him of my BP and also that I had been depressed, stressed, not eating or sleeping right and consuming alot of alcohol(beer) due to the breakup of a relationship, however I was far too ashamed to tell him that I was also scared to death that I been infected. He looked me over, drew no labs and prescribed Zoloft. I took it for 2 weeks and found it had side effects comparable to ARS. Needless to say I spazzed even more and asked to be put on Wellbutrin. Upon taking the Wellbutrin about 2 weeks I developed a somewhat itchy and sensitive maculopapular rash on both cheeks and , yes, you got it, became even more frightened. I stopped the Wellbutrin and the rash faded within a day or two. It is now almost 5 full months later and I have what looks to be dime sized spots of itchy exfoiliative seborrhea on the area just above my eyelids and also what seems to be conjunctivitis.. dry eyes with white crusty discharge. My face feels itchy but the only spots visible are the ones I mentioned. I get dizzy when I stand up or lay down and even when I roll over. I have not lost any weight. I have no noticeable lymadenopathy. No temps.Still get headaches but probably drink more beer than I should trying to drown these fears. I am so scared with all this I don't know whether to believe that I have just totally freaked my self out with fear or is my fear justified. I want so much to believe I just had the flu that was going around or it was the side effects of the antidepressants and too much alcohol. Please give me your opinion, does it sound to you that there is a chance of having made the biggest mistake of of my life? I keep starting to order the home test but feel that I just can't handle a positive result. I am a fulltime single dad and work in the medical field and feel that my life will be over. I don't know what I'd do. Please help Doc, I need your words of wisdom and compassion as I don't have much of a support system or anyone that I would not be ashamed of telling about this hell I am living in. Thank you and God bless.
| Response from Dr. Frascino
Gosh, with all that "spazzing" and "freaking" and beer drinking to drown your sorrows, I really wonder how you manage to get your shoes tied in the morning, let alone work in the medical field. If youre in the OR, I certainly hope youre not doing anything critical. I think you should go back and read the archives on this Safe Sex Forum. Yeah, all of them! Thats probably about a gazillion pages. Its full of stories just like yours. Its full of references to the fact that oral sex carries an extremely, extremely low risk for possible HIV infection. Its also full of people with anxiety who have your identical symptoms dizziness, tunnel vision, shortness of breath, sweating, headaches, nausea, etc., etc., etc. And when they have their doctor check them out, they find out there is nothing physically wrong. Let your doctor take your blood pressure to find out if it is truly elevated. If its high, hell treat you accordingly. The "doc friend" who said elevated BP was a sign of "some kind of infection" is wrong. Its not.
Call your doctor and ask for a referral to a psychiatrist. Your intolerance of the antidepressants is also quite classic for your anxiety condition. Stop diagnosing yourself ("looks to be exfoliative seborrhea" . . . "seems to be conjunctivitis")! Do I think you are HIV-positive? No, I do not. An HIV test would confirm that, but considering your mental state and the fact you "cant handle a positive result," Id suggest your first stop should be the psychiatrists office. Bring a copy of this post to your visit and show it to the doctor. HIV is not your problem, anxiety is! Nonetheless you still do need help.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bronchitis A Symptom Of HIV?
- Is Dry Mouth A Symptom Of Acute HIV Infection?
- Blisters After Sucking Penis Worried I Have HIV
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.